See Alike in...

Alike App

Browser

GrimmReaper

733d

I'm having a difficult time telling if I'm feeling better and my meds are working or they're not working. Cause I'm feeling really happy lately, but like, kinda too happy.

Top reply
    • SkylerRose

      733d

      Is it to happy or are you just not used to being happy? I had that problem when I found the right meds; I felt good but I was skeptical because I wasn't used to it. And just starting a medication can hit you like a brick for a little bit.

    • SkylerRose

      733d

      Is it to happy or are you just not used to being happy? I had that problem when I found the right meds; I felt good but I was skeptical because I wasn't used to it. And just starting a medication can hit you like a brick for a little bit.

    • ambll1031

      733d

      Depending on the medicine you're taking it could have a side effect of euphoria. I would talk to your provider and see if you guys can determine if that's the case or not.

    • Prismatic

      733d

      Sometimes it's hard to figure out exactly how a medication is working but ultimately what matters is how you're feeling and functioning! If you have a history of mania and/or bipolar disorder though I would monitor any feelings of "too happy" and talk to your provider about it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion